# SDR 2008UALA04227

- Difficulty date: August 11, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 46,051 hours, 5,583 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 55 LT INOP.  FOUND LOOSE CONNECTOR.  RE-SECURED EEL CONNECTOR.  OP CHECK NORMAL.
